Da Prato, G.; Iannelli, M.; Tubaro, L.
An existence result for a linear abstract stochastic equation in Hilbert spaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 67 (1982) , p. 171-180
Zbl 0499.60061 | MR 682709
URL stable : http://www.numdam.org/item?id=RSMUP_1982__67__171_0

Bibliographie

[1] R.F. Curtain - A.J. Ritchard, Infinite dimensional linear systems theory Springer-Verlag (1978). MR 516812 | Zbl 0389.93001

[2] G. Da Prato - M. Iannelli - L. Tubaro, Dissipative functions and finite-dimensional stochastic differential equations., J. Math. Pures et Appl., 57 (1978), pp. 173-180. MR 505902 | Zbl 0394.60066

[3] G. Da Prato - M. Iannelli - L. Tubaro, Linear stochastic differential equations in Hilbert space II, Rend. Acc. Naz. Lincei, serie VIII, vol. LXV (1978). MR 571024 | Zbl 0426.60062

[4] G. Da Prato - M. Iannelli - L. Tubaro, Some results on linear stochastic equations in Hilbert space, to appear in Stochastics. Zbl 0475.60041

[5] A. Friedman, Stochastic differential equations and applications Academic Press (1976). MR 462731

[6] A. Ichikawa, Linear stochastic evolution equations in Hilbert space, J. Diff. Eq. Zbl 0348.60087

[7] R.S. Liptser - Shiryayev, Statistic of random processes. Theory and applications, Springer-Verlag (1978). MR 488267 | Zbl 0369.60001

[8] E. Pardoux, Equations aux déribées partielles stochastiques non-linéaires monotones, Thèse, Université de Paris VI (1975).